# SDR SWIA2019011545448

- Difficulty date: December 19, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 28,940 hours, 27,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG RT FLOOR EDGE MEMBER FROM APPROX FS559.80 THRU APPROX FS621.0, AT NUT PLATE FASTNER HOLES. (C-CHECK) RO: 01/14/2019 REMOVED CORROSION FROM RT SILL APPROX FS 559.80  TO FS621.0 IAW REO.
